# SDR UIEA2019022643334

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,990 hours, 11,983 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT FWD FUEL PUMP LIGHT REMAINS ON WITH SWITCH SELECTED ON( TRANSFERED TO MDDR 107785 PEER DDG 28-22-01 CAT C DUE 06MAR19 DISP T/I S.D. 0846Z LOG PAGE 1058447, FOUND C/B GFI OPEN AT K188 RESET AND PERFORMED OPS CHECK OF SYSTEM IAW AMM 28-22-01, MDDR CLEARED. DISPATCH @ ST0854 PLACARD REMOVED. )
